# SDR SWAA2019090336459

- Difficulty date: September 1, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 48,305 hours, 32,378 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 78678
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY, SELECTED FLAPS 15 FLAPS WERE SPLIT AT 2 & 1 1/2.  FLAPS INDICATED.  FLAPS MATCHED AT 2 RAN QRH FLAP TRAILING EDGE DISAGREE CHECKLIST AND PERFORMED ALTERNATE FLAP EXTENSION.  R&R LEFT FLAP POSITION TRANSMITTER PER MM.
